# SDR HNAA2009040800111

- Difficulty date: April 7, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 45,137 hours, 50,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1155591
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 4DF WALL MOUNTED EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED SIGN ASSEMBLY.
